It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-04-2007, 01:54 PM   #1
Senior Veteran
(female)
 
Join Date: Jun 2006
Location: pennsylvania
Posts: 1,355
jen52983 HB User
Unhappy Stopping the pill and Headaches

This could all my totally unrelated, but figured I'd ask for experiences..

I stopped my BC (Yasmin) this past Sunday, 3 days ago. It seems that ever since I've had a constant headache, feels like pressure on my brain and behind my eyes, causing a dull but constant aching across my whole forehead. It could be caused from a number of other things; for example I'm a graphic designer and I stare at a computer for 8 hours a day, 5 days a week.

But.. I wanted to know if anyone else who has ended their BC use experienced a similar problem with headaches? If so, did it fade after a while? Or will I be feeding myself pain meds now in place of my BC!?!?

Thanks for the insight!

 
Old 04-04-2007, 01:59 PM   #2
Inactive
(female)
 
Join Date: Jul 2006
Posts: 679
Bracelet HB User
Re: Stopping the pill and Headaches

When I quit, I had a daily headache for about 2 months after quitting. I think it was like 2 months. I had that and also what felt like cramps a lot for those 2 months as well. It was so weird, because I wasn't spotting or anything, just having cramps that were like mild menstrual cramps.

I wouldn't worry about it too much. You will find that the more real periods you have as you get the toxins out of your boy from the pill, the better you will feel. Just drink a ton of water and make sure you supplement with the reccomended vitamins suggested here by others. Magnesium, Omega 3, B-Complex and Zinc are the most important.

 
Sponsors Lightbulb
   
Old 04-05-2007, 09:32 AM   #3
Junior Member
(female)
 
Join Date: Mar 2007
Location: Coastal Central California
Posts: 27
RumRunner01 HB User
Re: Stopping the pill and Headaches

I stopped using my pill last Thursday night (different pill than you) and I did not have headaches but I have had a dull rolling ache in the lower ab area maybe every other day. But I'm also healing from an endometrial ablation as well as tubal ligation. So it's hard for me to pinpoint exactly what is causing what. I never had acne before but right after my ablation I got it bad on my face and chest for 2 weeks and then it cleared up but within 3 or 4 days of stopping the pill it came back. But I also had my first period this week. Who knows. I guess we are all different.

 
Old 04-05-2007, 09:56 AM   #4
Inactive
(female)
 
Join Date: May 2006
Location: United States
Posts: 589
MoonLight0 HB User
Re: Stopping the pill and Headaches

I quit my pills over a month ago and about the 3rd or 4th week into it I got the worst headache ever... it lasted for about two days. It was pretty much the same as you described, pressure in the brain and pain in the back of the eye sockets. It was awful but I'm glad that it only lasted for a very short period of time.

 
Old 04-06-2007, 06:13 PM   #5
Inactive
(female)
 
Join Date: Jul 2004
Posts: 1,062
bordrgrl HB User
Re: Stopping the pill and Headaches

A few days after I stopped Yasmin I had a 4 day migraine. The good news is once it was over I was back to my old self.

 
Old 04-07-2007, 08:50 PM   #6
Newbie
(female)
 
Join Date: Mar 2007
Location: calif
Posts: 4
edithkeeler HB User
Re: Stopping the pill and Headaches

Its caused from a drop in estrogen.

 
Old 04-08-2007, 02:47 PM   #7
Newbie
(female)
 
Join Date: Apr 2007
Location: california
Posts: 9
curiouser HB User
Re: Stopping the pill and Headaches

when I stopped ortho tricyclen lo (due to migraines) i didn't have headaches at all, then I started getting them again after 7 months

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Nervous about Pregnancy =( Missed A Pill 050505 Birth Control 1 07-10-2011 09:46 PM
stopping birth control pill younggranny Menopause 6 01-10-2010 12:24 PM
stopping the pill and headaches bluepebbles Headaches & Migraines 2 10-09-2007 04:04 PM
LONG period after stopping Birth control question?????????????????? blueroxy713 Birth Control 0 08-01-2007 11:43 AM
Stopping BC Pills? The Inquirer Birth Control 14 03-14-2007 07:58 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), Princesa (5), lorileamc (5), Seraph (3), Remod (3), Titchou (3), sue19 (2), frankieswife (2), sjb (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (832), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 07:57 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!